# SDR UALA2011011700257

- Difficulty date: January 16, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 55,270 hours, 20,391 cycles
- Engine: Iae V2527A5
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: B17CA1042
- Part serial: 49
- Condition: Faulty
- Location: Aft Cargo Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CARGO HEAT FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED CARGO HEAT PRESS REG VALVE, OPS NORMAL.
